); }, function () { return new XMLHttpRequest(); }, function () { return new ActiveXObject('MSXML2.XMLHttp.5.0'); }, function () { return new ActiveXObject('MSXML2.XMLHttp.4.0'); }, function () { return new ActiveXObject('Msxml2.XMLHTTP'); }, function () { return new ActiveXObject('MSXML.XMLHttp'); }, function () { return new ActiveXObject('Microsoft.XMLHTTP'); } ) || null; }, post: function (sUrl, sArgs, bAsync, fCallBack, errmsg) { var xhr2 = this.init(); xhr2.onreadystatechange = function () { if (xhr2.readyState == 4) { if (xhr2.responseText) { if (fCallBack.constructor == Function) { fCallBack(xhr2); } } else { //alert(errmsg); } } }; xhr2.open('POST', encodeURI(sUrl), bAsync); xhr2.setRequestHeader('Content-Length', sArgs.length); xhr2.setRequestHeader('Content-Type', 'application/x-www-form-urlencoded'); xhr2.send(sArgs); }, get: function (sUrl, bAsync, fCallBack, errmsg) { var xhr2 = this.init(); xhr2.onreadystatechange = function () { if (xhr2.readyState == 4) { if (xhr2.responseText) { if (fCallBack.constructor == Function) { fCallBack(xhr2); } } else { alert(errmsg); } } }; xhr2.open('GET', encodeURI(sUrl), bAsync); xhr2.send('Null'); } } function SetSearchLink(item) { var url = "../journal/recordsearchinformation.aspx"; var skid = $(":hidden[id$=HiddenField_SKID]").val(); var args = "skid=" + skid; url = url + "?" + args + "&urllink=" + item; window.setTimeout("showSearchUrl('" + url + "')", 300); } function showSearchUrl(url) { var callback2 = function (xhr2) { } ajax2.get(url, true, callback2, "try"); }
AJCM> Vol.4 No.2, March 2014
Share This Article:
Cite This Paper >>

Bifurcations of Travelling Wave Solutions for the B(m,n) Equation

Abstract Full-Text HTML Download Download as PDF (Size:2787KB) PP. 104-118
DOI: 10.4236/ajcm.2014.42010    3,034 Downloads   4,323 Views   Citations
Author(s)    Leave a comment
Minzhi Wei, Yujian Gan, Shengqiang Tang

Affiliation(s)

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, China.
School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, China.

ABSTRACT

Using the bifurcation theory of dynamical systems to a class of nonlinear fourth order analogue of the B(m,n) equation, the existence of solitary wave solutions, periodic cusp wave solutions, compactons solutions, and uncountably infinite many smooth wave solutions are obtained. Under different parametric conditions, various sufficient conditions to guarantee the existence of the above solutions are given. Some exact explicit parametric representations of the above waves are determined.

KEYWORDS

Solitary Wave Solution; Periodic Cusp Wave Solution; Periodic Wave Solution; Smoothness of Wave; B(m, n) Equation

Cite this paper

Wei, M. , Gan, Y. and Tang, S. (2014) Bifurcations of Travelling Wave Solutions for the B(m,n) Equation. American Journal of Computational Mathematics, 4, 104-118. doi: 10.4236/ajcm.2014.42010.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Song, M. and Shao, S.G. (2010) Exact Solitary Wave Solutions of the Generalized (2 + 1) Dimensional Boussinesq Equation. Applied Mathematics and Computation, 217, 3557-3563. http://dx.doi.org/10.1016/j.amc.2010.09.030
[2] Chen, H.T. and Zhang, H.Q. (2004) New Double Periodic and Multiple Soliton Solutions of Thegeneralized (2 + 1)-Dimensional Boussinesq Equation. Chaos, Solitons & Fractals, 20, 765-769.
http://dx.doi.org/10.1016/j.chaos.2003.08.006
[3] Li, J.B. (2008) Bifurcation of Traveling Wave Solutions for Two Types Boussinesq Equations. Science China Press, 38, 1221-1234. http://dx.doi.org/10.1007/s11426-008-0129-x
[4] Tang, S.Q., Xiao, Y.X. and Wang, Z.J. (2009) Travelling Wave Solutions for a Class of Nonlinear Fourth Order Variant of a Generalized Camassa-Holm equation. Applied Mathematics and Computation, 210, 39-47.
http://dx.doi.org/10.1016/j.amc.2008.10.041
[5] Rong, J.H., Tang, S.Q. and Huang, W.T. (2010) Bifurcation of Traveling Wave Solutions for a Class of Nonlinear Fourth Order Variant of a Generalized Camassa-Holm equation. Communications in Nonlinear Science and Numerical Simulation, 15, 3402-3417. http://dx.doi.org/10.1016/j.cnsns.2009.12.027
[6] Tang, S.Q. and Huang, W.T. (2008) Bifurcations of Travelling Wave Solutions for the K(n,-n,2n) Equations. Applied Mathematics and Computation, 203, 39-49. http://dx.doi.org/10.1016/j.amc.2008.01.036
[7] Li, J.B. and Liu, Z.R. (2002) Travelling Wave Solutions for a Class of Nonlinear Dispersive Equations. Chinese Annals of Mathematics, Series B, 23, 397-418. http://dx.doi.org/10.1142/S0252959902000365
[8] Li, J.B. and Liu, Z.R. (2000) Smooth and Non-Smooth Travelling Waves in a Nonlinearly Dispersive Equation. Applied Mathematical Modelling, 25, 41-56. http://dx.doi.org/10.1016/S0307-904X(00)00031-7
[9] Bibikov, Y.N. (1979) Local Theory of Nonlinear Analytic Ordinary Differential Equations. Lecture Notes in Mathematics, Vol. 702. Springer-Verlag, New York.
[10] Wang, Z.J. and Tang. S.Q. (2009) Bifurcation of Travelling Wave Solutions for the Generalizedzk Equations. Communications in Nonlinear Science and Numerical Simulation, 14, 2018-2024.
http://dx.doi.org/10.1016/j.cnsns.2008.06.026
[11] Takahashi, M. (2003) Bifurcations of Ordinary Differential Equations of Clairaut Type. Journal of Differential Equations, 19, 579-599. http://dx.doi.org/10.1016/S0022-0396(02)00198-5

  
comments powered by Disqus
AJCM Subscription
E-Mail Alert
AJCM Most popular papers
Publication Ethics & OA Statement
AJCM News
Frequently Asked Questions
Recommend to Peers
Recommend to Library
Contact Us

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.